# SDR SWIA200718196

- Difficulty date: May 1, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N936SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7726
- Aircraft time: 11,067 hours, 9,830 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Failed
- Location: Weather Radar
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RADAR FAILED AFTER TAKEOFF.  RETURNED TO DEN.  REMOVED AND REPLACED WEATHER RADAR.  REF CRJ 200 MM CHPT 34-41-01 & 34-41-00.
